# SDR AALA991719

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 502A
- Condition: Inoperative
- Location: Cabin
- Component: Korry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT FORWARD EMERGENCY EXIT LIGHT BROKEN.  REPLACED RIGHT FORWARD EMERGENCY EXIT LIGHT..  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
